# SDR QXEA2017032100140

- Difficulty date: February 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 37,889 hours, 39,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 8Z7588139
- Condition: Corroded
- Location: Bs 331
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON THE NR 3 ANTENNA DOUBLER EXTERIOR AT BS 331. BLENDED CORROSION,  BLEND HAS EXCEDED MAX DEPTH OF 10% AND FOUND TO BE OUT OF LIMITS IAW SRM 51-21-00 AND DWG 8Z7588 REV -V.  LOCATED, DRILLED & DEBURRED A NEW DOUBLER IAW SRM 51-40-07-02-01 AND INSTALLED.
